Modified exponential-rational methods for the numerical solution of first order initial value problems
Exponentially-fitted numerical methods are appealing because L-stability is guaranteed when solving initial value problems of the form y' = λy, y(a) = η, λ ∈ , Re(λ) < 0. Such numerical methods also yield the exact solution when solving the above-mentioned problem.Whilst rational methods ha...
Saved in:
Main Authors: | Teh, Yuan Ying, Omar, Zurni, Mansor, Kamarun Hizam |
---|---|
格式: | Article |
语言: | English |
出版: |
Faculty of Science and Technology Universiti Kebangsaan Malaysia
2014
|
主题: | |
在线阅读: | http://repo.uum.edu.my/16542/1/Teh.pdf http://repo.uum.edu.my/16542/ http://www.ukm.my/jsm/english_journals/vol43num12_2014/vol43num12_2014p1951-1959.html |
标签: |
添加标签
没有标签, 成为第一个标记此记录!
|
相似书籍
-
Modified exponential-rational methods for the numerical olution
of first order initial value problems
由: Teh, Yuan Ying, et al.
出版: (2014) -
New rational methods for the numerical solution of first order initial value problem
由: Teh, Yuan Ying, et al.
出版: (2012) -
One-step exponential-rational methods for the numerical solution of first order initial value problems
由: Teh, Yuan Ying, et al.
出版: (2013) -
An A-stable explicit rational block method for the numerical solution of initial value problem
由: Teh, Yuan Ying, et al.
出版: (2014) -
An explicit two-step rational method for the numerical solution of first order initial value problem
由: Teh, Yuan Ying
出版: (2014)